Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 144, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 8, 2008, 8:58 AM CDT for Polk County, Iowa. It took effect at Jun 8, 2008, 11:07 AM CDT. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2008, 8:58 AM CDT (13:58 UTC)
- In effect from
- Jun 8, 2008, 11:07 AM CDT
- Expired
- Jun 15, 2008, 11:08 AM CDT
- In force
- 7 days
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
County Polk County, IA
The radar
The Des Moines radar (KDMX), 13 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Beaver Creek near Grimes (GRMI4). The gauge peaked at 13.99 ft at Jun 13, 2008, 10:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05481950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 8, 4:22 AM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 8, 4:22 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 422 AM CDT SUN JUN 8 2008 .DISCUSSION... MAIN CONCERN OBVIOUSLY REMAINS CONVECTIVE TRENDS AND FLOODING INTO TONIGHT. PARENT LONG WV TROUGH STILL MAKING ITS WAY THROUGH THE ROCKIES. SHORT WV HAS MATURED ON THE BACK EDGE OF MO VALLEY MCS WITH STRONG THETA-E ADVECTION AND THERMODYNAMIC FORCING INTO IA. SHALLOW AND DEEP SHEAR SHOULD BE MORE THAN ADEQUATE TO KEEP MCS GOING AS IT CROSSES IA THIS MORNING. STRONG LOW LEVEL JET WILL CONTINUE TO FEED CONVECTION THIS MORNING WITH PWS APPROACHING 2 INCHES AND WCDS TO AROUND 14KFT. CONSIDERING SOIL CONDITIONS AND REPETITIVE TRAINING OVERNIGHT SEE NO REASON NOT TO EXTEND FLASH FLOOD WATCH THROUGH 00Z. SUBSIDENCE BEHIND MO VALLEY SHORT WV MAY BE ENOUGH FOR A BREAK EARLY THIS AFTERNOON...BUT GFS/NAM EMPHATIC WITH CAPES INCREASING AND CINS LOWERING ALONG AND AHEAD OF FRONT LATER THIS AFTERNOON. CANNOT ARGUE WITH THIS AT ALL CONSIDERING THE LARGE SCALE FORCING INCREASING AHEAD OF LONG WV TROUGH. HAVE CATEGORICAL POPS OVER MANY AREAS WITH CONTINUED MENTION OF HEAVY RAIN AND SVR WX. SVR PARAMETERS ARE NOT QUITE AS STRIKING AS THEY WERE TODAY...BUT CERTAINLY ENOUGH TO MENTION A SVR THREAT. OUTFLOW BOUNDARIES VS SYNOPTIC FRONT WILL CERTAINLY PLAY A PART IN WHERE CONVECTION AND HEAVIEST RAIN SETS UP TONIGHT. HOWEVER FEEL THAT MAGNITUDE OF FORCING WILL STILL BE ENOUGH FOR POST FRONTAL PCPN SO HAVE KEEP CATEGORICAL WORDING GOING IN SERN SECTIONS TONIGHT AND EVEN LIKELIES INTO MON. SHOULD SEE A BREAK MON NIGHT INTO TUE WITH NO NOTED FEATURE TO EMPHASIZE. WILL CONTINUE SLIGHT CHANCES OR LOW END CHANCES HOWEVER. NAM IS BEGINNING TO INCREASE THE SIGNAL BUT SREF/GFS/ECMWF HAVE NOT REALLY INCREASED SCENARIO SO WILL NOT JUMP ON ANYTHING QUITE YET. DID NOT DEVIATE MUCH FROM TEMP GUIDANCE TODAY OR TONIGHT. ETA MOS SEEMS TOO WARM SO WILL CONTINUE SLIGHTLY COOLER AS SUGGESTED BY SREF. CANNOT ARGUE WITH MOS BLEND MON NIGHT/TUE EITHER. NO CHANGES TO LATER PERIODS WITH ACTIVE WX ALL NIGHT. NEXT SIGNIFICANT CONVECTION CHANCES STILL SEE TO BE AROUND THU. && .AVIATION...08/06Z EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES THROUGH MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN GRADUALLY WORKING TOWARDS DSM/OTM. COULD VERY WELL SEE IFR OR LOWER CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF LOWER CONDITIONS VERY DIFFICULT TO TIME. CONDITIONS SHOULD IMPROVE BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE. && .DMX...FLASH FLOOD WATCH ALONG AND NW OF LWD-CHC-OXV-GGI LINE TIL 00Z. && SMALL
Hazardous weather outlook, Jun 8, 7:06 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 706 AM CDT SUN JUN 8 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074- 081>084-092>094-091100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE- LUCAS-TAYLOR-RINGGOLD-DECATUR- 706 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHWEST...CENTRAL AND NORTHERN IOWA. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH IOWA THIS MORNING. HEAVY POTENTIALLY FLOODING RAINS MAY OCCUR WITH RAINFALL RATES WELL IN EXCESS OF AN INCH PER HOUR POSSIBLE. RAINFALL AMOUNTS MAY REACH SEVERAL INCHES LOCALLY. SEVERE STORMS MAY ALSO OCCUR WITH DAMAGING WINDS THE PRIMARY THREAT. AFTER A LULL EARLY THIS AFTERNOON...ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER IN THE DAY AND THIS EVENING...ESPECIALLY OVER THE SOUTHEAST HALF OF IOWA. THESE STORMS MAY AGAIN BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. IAZ075-085-086-095>097-091100- MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 706 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH IOWA THIS MORNING. HEAVY POTENTIALLY FLOODING RAINS MAY OCCUR WITH RAINFALL RATES WELL IN EXCESS OF AN INCH PER HOUR POSSIBLE. RAINFALL AMOUNTS MAY REACH SEVERAL INCHES LOCALLY. SEVERE STORMS MAY ALSO OCCUR WITH DAMAGING WINDS THE PRIMARY THREAT. AFTER A LULL EARLY THIS AFTERNOON...ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER IN THE DAY AND THIS EVENING. THESE STORMS MAY AGAIN BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. SMALL
In the hours before
Local storm report, Jun 8, 4:14 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
414 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM FLASH FLOOD LYTTON 42.42N 94.87W
06/08/2008 SAC IA LAW ENFORCEMENT
WATER OVER HIGHWAY 20 AT LYTTON.
&&
RUSSELLLocal storm report, Jun 8, 4:21 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
421 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM FLASH FLOOD 1 SSE MASON CITY 43.13N 93.19W
06/08/2008 CERRO GORDO IA TRAINED SPOTTER
NUMEROUS STREETS FLOODED IN MASON CITY...WITH WATER UP TO
THE DOOR OR HIGHER IN PLACES.
&&
ALBRECHTLocal storm report, Jun 8, 4:30 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
430 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 AM FLASH FLOOD CLARION 42.73N 93.73W
06/08/2008 WRIGHT IA LAW ENFORCEMENT
STREET FLOODING IN CLARION WITH SOME STREETS BEING CLOSED
OFF.
0426 AM FLASH FLOOD EAGLE GROVE 42.67N 93.90W
06/08/2008 WRIGHT IA LAW ENFORCEMENT
STREET FLOODING IN EAGLE GROVE WITH SOME STREETS BEING
CLOSED.
&&
ALBRECHTLocal storm report, Jun 8, 7:32 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
732 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FLASH FLOOD 2 NW GRANGER 41.78N 93.85W
06/08/2008 DALLAS IA NWS EMPLOYEE
ALL CREEKS AND STREAMS OUT OF THEIR BANKS WITH NUMEROUS
COUNTY GRAVEL ROADS WITH WATER FLOWING OVER THEM. SOME
ROADS COVERED TO A FOOT OR MORE WITH WATER.
&&
CCOGILLocal storm report, Jun 8, 8:42 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
842 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLASH FLOOD COLFAX 41.68N 93.24W
06/08/2008 JASPER IA LAW ENFORCEMENT
HIGHWAY 117 UNDER WATER AND ABOUT TO BE CLOSED.
&&
RUSSELLLocal storm report, Jun 8, 8:45 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
845 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM FLASH FLOOD 1 W ADEL 41.61N 94.05W
06/08/2008 DALLAS IA EMERGENCY MNGR
PANTHER CREEK BANK FULL...ROADS IN AREA ARE
FLOODING...P58 SOUTH OF HIGHWAY 44
&&
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:14 PM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 46 min |
| Jun 7, 7:15 PM CDT | Tornado Warning | DMX | Hamilton, Webster, Wright | 45 min |
| Jun 7, 7:32 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 7, 7:32 PM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 58 min |
| Jun 7, 7:41 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:17 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 20 min |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | DMX | Wright | 12 hr |
| Jun 7, 9:20 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Wapello | 62 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Emmet | 14 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Hamilton, Webster | 6 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Polk | 8 hr |
| Jun 7, 9:32 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 9 days |
| Jun 7, 9:55 PM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 7, 10:05 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 29 min |
| Jun 7, 10:23 PM CDT | Areal Flood Warning | DMX | Worth | 12 hr |
| Jun 7, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 33 min |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 39 min |
| Jun 7, 11:27 PM CDT | Flash Flood Warning | DMX | Carroll | 6 hr |
| Jun 7, 11:59 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Jun 8, 12:32 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 43 min |
| Jun 8, 12:44 AM CDT | Tornado Warning | DMX | Franklin, Wright | 31 min |
| Jun 8, 12:48 AM CDT | Areal Flood Warning | DMX | Calhoun, Pocahontas, Sac | 13 hr |
| Jun 8, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 52 min |
| Jun 8, 1:27 AM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 8, 1:43 AM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 8, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 42 min |
| Jun 8, 3:18 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 42 min |
| Jun 8, 3:30 AM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 8, 3:37 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 53 min |
| Jun 8, 3:51 AM CDT | Areal Flood Advisory | DMX | Humboldt | 6 hr |
| Jun 8, 4:36 AM CDT | Areal Flood Warning | DMX | Cerro Gordo, Hancock | 6 hr |
| Jun 8, 5:27 AM CDT | Areal Flood Warning | DMX | Carroll | 12 hr |
| Jun 8, 5:40 AM CDT | Areal Flood Warning | DMX | Winnebago | 12 hr |
| Jun 8, 6:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Story | 24 min |
| Jun 8, 6:26 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 21 min |
| Jun 8, 6:37 AM CDT | Areal Flood Advisory | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 3 hr |
| Jun 8, 7:06 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer, Butler, Grundy | 3 hr |
| Jun 8, 7:14 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Tama | 46 min |
| Jun 8, 7:27 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 8, 7:31 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 6 hr |
| Jun 8, 7:35 AM CDT | Areal Flood Warning | DMX | Crawford | 12 hr |
| Jun 8, 7:41 AM CDT | Areal Flood Warning | DMX | Webster | 12 hr |
| Jun 8, 7:58 AM CDT | Areal Flood Advisory | DMX | Madison, Warren | 3 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | DMX | Wright | 12 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Greene | 37 hr |
| Jun 8, 9:04 AM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 9:27 AM CDT | River Flood Warning | DMX | Dallas, Polk | 37 hr |
| Jun 8, 9:44 AM CDT | River Flood Warning | DMX | Polk | 7 hr |
| Jun 8, 9:46 AM CDT | River Flood Warning | DMX | Polk | 45 hr |
| Jun 8, 9:59 AM CDT | Flash Flood Warning | DMX | Madison, Warren | 6 hr |
| Jun 8, 10:53 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 8, 11:22 AM CDT | Areal Flood Warning | DMX | Adair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more | 9 hr |
| Jun 8, 11:27 AM CDT | River Flood Warning | DMX | Polk | 12 days |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 43 hr |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 34 hr |
| Jun 8, 1:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 53 min |
| Jun 8, 1:42 PM CDT | River Flood Warning | DMX | Madison, Warren | 42 hr |
| Jun 8, 1:45 PM CDT | Areal Flood Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 6 hr |
| Jun 8, 1:56 PM CDT | Flash Flood Warning | DMX | Cass | 5 hr |
| Jun 8, 2:03 PM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 6 hr |
| Jun 8, 2:22 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Hamilton, Webster | 38 min |
| Jun 8, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Guthrie | 46 min |
| Jun 8, 2:36 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 5 hr |
| Jun 8, 2:52 PM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 2:56 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 49 min |
| Jun 8, 3:11 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Hamilton, Wright | 5 hr |
| Jun 8, 3:16 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 4 hr |
| Jun 8, 3:27 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Taylor | 33 min |
| Jun 8, 3:32 PM CDT | Flash Flood Warning | DMX | Butler | 6 hr |
| Jun 8, 3:48 PM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Tama | 4 hr |
| Jun 8, 4:09 PM CDT | Flash Flood Warning | DMX | Madison, Ringgold, Union | 3 hr |
| Jun 8, 4:15 PM CDT | Tornado Warning | DMX | Marshall, Tama | 45 min |
| Jun 8, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 38 min |
| Jun 8, 4:25 PM CDT | Tornado Warning | DMX | Clarke, Madison, Union | 20 min |
| Jun 8, 4:36 PM CDT | Tornado Warning | DMX | Tama | 24 min |
| Jun 8, 4:41 PM CDT | Flash Flood Warning | DMX | Clarke, Lucas, Marion, Warren | 3 hr |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Marion, Warren | 24 min |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.